Paradoxes of increasing linear damping in the nonlinear driven oscillators

R. S. Smirnova1 , M. V. Zakrzhevsky2 , V. Yu. Yevstignejev3 , I. T. Schukin4

Journal of Vibroengineering, Vol. 10, Issue 4, 2008, p. 529-537.
Received 20 September 2008; accepted 2 December 2008; published 31 December 2008

Copyright © 2008 Vibroengineering This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Creative Commons License
This publication is only available via PDF.
Download PDF